Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on convex and Bazilevič functions


Author: Mamoru Nunokawa
Journal: Proc. Amer. Math. Soc. 24 (1970), 332-335
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0251206-7
MathSciNet review: 0251206
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. E. Bazilevič, On a case of integrability in quadratures of the Loewner-Kufarev equation, Mat. Sb. 37 (79) (1955), 471-476. (Russian) MR 17, 356. MR 0072949 (17:356e)
  • [2] Ch. Pommerenke, On starlike and convex functions, J. London Math. Soc. 37 (1962), 209-224. MR 25 #1279. MR 0137830 (25:1279)
  • [3] -, On starlike and close-to-convex functions, Proc. London Math. Soc. (3) 13 (1963), 290-304. MR 26 #2597. MR 0145061 (26:2597)
  • [4] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 13, 640. MR 0045823 (13:640h)
  • [5] M. Nunokawa, On Bazilevič and convex functions, Trans. Amer. Math. Soc. 143 (1969), 337-341. MR 0249597 (40:2840)
  • [6] D. K. Thomas, On starlike and close-to-convex univalent functions, J. London Math. Soc. 42 (1967), 427-435. MR 35 #6812. MR 0215977 (35:6812)
  • [7] -, On Bazilevič functions, Trans. Amer. Math. Soc. 132 (1968), 353-361. MR 36 #5330. MR 0222278 (36:5330)
  • [8] -, A note on starlike functions, J. London Math. Soc. 43 (1968), 703-706. MR 37 #4248. MR 0228669 (37:4248)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251206-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society